Home > Research > Publications & Outputs > Dual crossing symmetric models with regge cuts
View graph of relations

Dual crossing symmetric models with regge cuts

Research output: Contribution to Journal/MagazineJournal articlepeer-review

<mark>Journal publication date</mark>1972
<mark>Journal</mark>Nuclear Physics B
Number of pages17
Pages (from-to)173-189
Publication StatusPublished
<mark>Original language</mark>English


We investigate a class of dual crossing symmetric models which generate an infinite series of Regge cuts. The amplitudes contain Regge poles dual to finite width resonances and multi-reggeon cuts dual to multi-resonance cuts. We discuss the analyticity and asymptotic behaviour associated with these models and indicate how the pomeron might be incorporated.